Alert archive / Alabama / Tornado Warnings in 2014

Tornado Warning 33, NWS Huntsville, AL

October 3, 2014Limestone County, Madison County, Alabama

NWS Huntsville, AL issued this tornado warning at Oct 3, 2014, 2:58 AM CDT for Limestone County, Madison County, Alabama. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 3, 2014, 2:58 AM CDT (07:58 UTC)
Expired
Oct 3, 2014, 3:18 AM CDT
In force
20 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon

Counties Limestone County, AL, Madison County, AL

The radar

The Northeast Alabama radar (KHTX), 67 km from the middle of the area, began a volume at 07:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 8.0 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2014-10-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2014-10-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1814 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

036 
WFUS54 KHUN 030758
TORHUN
ALC083-089-030830-
/O.NEW.KHUN.TO.W.0033.141003T0758Z-141003T0830Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
258 AM CDT FRI OCT 3 2014

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN MADISON COUNTY IN NORTH CENTRAL ALABAMA...
  NORTHEASTERN LIMESTONE COUNTY IN NORTH CENTRAL ALABAMA...

* UNTIL 330 AM CDT
    
* AT 257 AM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED
  NEAR ATHENS...AND MOVING NORTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ATHENS...HARVEST AND TONEY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 3483 8668 3478 8697 3488 8699 3499 8680
      3499 8676
TIME...MOT...LOC 0757Z 245DEG 27KT 3485 8693 

$$

SL.77
2 follow-up statements
567 
WWUS54 KHUN 030805
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
305 AM CDT FRI OCT 3 2014

ALC083-089-030830-
/O.CON.KHUN.TO.W.0033.000000T0000Z-141003T0830Z/
MADISON AL-LIMESTONE AL-
305 AM CDT FRI OCT 3 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 AM CDT FOR
NORTHWESTERN MADISON AND NORTHEASTERN LIMESTONE COUNTIES...
    
AT 305 AM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR
HARVEST...OR 8 MILES NORTHEAST OF ATHENS...MOVING NORTHEAST AT 30
MPH.

LOCATIONS IMPACTED INCLUDE...
BETHEL...HARVEST...AND TONEY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW!

&&

LAT...LON 3483 8668 3480 8688 3492 8691 3499 8680
      3499 8676
TIME...MOT...LOC 0805Z 245DEG 27KT 3488 8686 

$$

SL.77
054 
WWUS54 KHUN 030818
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
318 AM CDT FRI OCT 3 2014

ALC083-089-030827-
/O.CAN.KHUN.TO.W.0033.000000T0000Z-141003T0830Z/
MADISON AL-LIMESTONE AL-
318 AM CDT FRI OCT 3 2014

...THE TORNADO WARNING FOR NORTHWESTERN MADISON AND NORTHEASTERN
LIMESTONE COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS TO BE CAPABLE OF PRODUCING A TORNADO.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3483 8668 3480 8688 3492 8691 3499 8680
      3499 8676
TIME...MOT...LOC 0815Z 245DEG 27KT 3492 8676 

$$

SL.77

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Oct 3, 2:50 AM CDT, 8 minutes earlier.

Area forecast discussion, Oct 3, 2:50 AM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
250 AM CDT FRI OCT 3 2014

.DISCUSSION...
TOOK A BLEND OF ECMWF AND GFS FOR THIS FCST PACKAGE. TEMPS ATTM WERE
STILL VERY MILD FOR THIS TIME OF THE YEAR...LOW/MID 70S.

SFC LOW NOW OVER IL HAD A CDFNT EXTENDING THRU SERN MO AND INTO NE
TX...WHILE THE UPPER TROF STRETCHED ACROSS WRN MO/AR. THE SQUALL
LINE THAT BROUGHT SVR WX OVER PORTIONS OF THE SRN PLAINS/MS VALLEY
HAS WEAKEN CONSIDERABLY. HOWEVER STILL CANT RULE OUT A FEW STRONG TO
SEVERE STORMS WITH DAMAGING WIND GUSTS EARLY THIS MRNG. THE CDFNT
SHOULD BE MOVING OUT OF THE TN VALLEY BY THIS AFTN...TAKING THE CHC
OF PCPN WITH IT. BUT DEPENDING ON THE TIMING OF THE CDFNT AND IF WE
GET ENOUGH SUNSHINE THIS AFTN...COULD SEE A FEW STORMS ESPECIALLY
OVER NE AL. HOWEVER THE CHC OF SVR WX LOOKS LOW THIS AFTN.

FOR TONIGHT A MUCH COLDER AND DRIER AIR MASS WILL PUSH ACROSS THE
CWA WITH MRNG LOWS IN THE LOWER 40S UNDER MOSTLY CLR SKIES. SATURDAY
WILL DEFINITELY FEEL FALL LIKE WITH HIGHS ONLY IN THE LOW/MID 60S AND
DRY CONDITIONS. SUNDAY WILL HAVE A FEW MORE CLOUDS AS A WEAK UPPER
DISTURBANCE APPROACHES THE CWA. AFTN HIGHS WILL WARM INTO THE LOWER
70S WITH NO PCPN EXPECTED.

MONDAY AND TUESDAY...LOOKS LIKE SEVERAL WEAK UPPER DISTURBANCES WILL
ROTATE ARND AN UPPER LOW OVER THE NRN GREAT LAKES...BRINGING A CHC OF
PCPN. FOR NOW WILL KEEP PCPN AS SHRA DUE TO WEAK INSTABILITY.

WEDNESDAY AND THURSDAY...WEAK RIDGING SHOULD KEEP THIS TIME FRAME DRY
WITH A WARMING TREND (HIGHS IN THE MID 80S).

07

&&

.AVIATION...
/ISSUED 1209 AM CDT FRI OCT 3 2014/
FOR 06Z TAFS...
SQUALL LINE CONTINUES TO APPROACH THE TERMINALS FROM THE WEST, AND
WILL OVERSPREAD KMSL WITHIN THE NEXT COUPLE OF HOURS...SPREADING
EASTWARD PAST KHSV THRU SUNRISE. GUSTY WINDS/MVFR CONDS ARE EXPECTED
AS THE LINE PUSHES ACROSS THE TERMINALS, WITH BRIEF IFR CONDS
POSSIBLE IN THE STRONGER SHOWER/STORM ACTIVITY. GUSTS WITHIN TSTORM
ACTIVITY MAY APPROACH 40KTS, AND HAS BEEN ADDED AS A TEMPO GROUP FROM
~8-12Z. SHOWERS ARE POSSIBLE THROUGH MIDDAY BEHIND THE MAIN LINE OF
STORMS, WITH SKIES CLEARING BY SUNSET. WINDS WILL LESSEN THROUGH
MIDNIGHT, GRADUALLY TURNING TO THE W/NW.

12

&&

.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE    80  43  64  39 /  60   0   0   0
SHOALS        81  42  65  39 /  50   0   0   0
VINEMONT      79  43  64  39 /  60   0   0   0
FAYETTEVILLE  78  42  63  38 /  60   0   0   0
ALBERTVILLE   77  43  64  41 /  70   0   0   0
FORT PAYNE    80  43  63  37 /  70   0   0   0

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Oct 2, 7:02 PM CDT, 7 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
702 PM CDT THU OCT 2 2014

ALZ001>010-016-TNZ076-096-097-031045-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
702 PM CDT THU OCT 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TONIGHT...

THERE IS A CHANCE OF SCATTERED THUNDERSTORMS THIS EVENING...HOWEVER
THE SEVERE THREAT WILL BE LOW. A BETTER CHANCE FOR STRONGER AND MORE
ORGANIZED STORMS WILL BE AFTER MIDNIGHT...AS A SQUALL LINE
APPROACHES FROM THE WEST. THIS LINE COULD BRING STRONG TO SEVERE
THUNDERSTORMS TO THE AREA WITH DAMAGING WINDS IN EXCESS OF 60 MPH
THE MAIN THREAT.

THUNDERSTORMS ASSOCIATED WITH THE SQUALL LINE SHOULD BEGIN IMPACTING
NORTHWEST ALABAMA BETWEEN 2 TO 3 AM...NEAR THE INTERSTATE 65
CORRIDOR IN THE 3 TO 5 AM TIME FRAME...AND NORTHEAST ALABAMA FROM 4
TO 6 AM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

ONGOING SHOWER AND THUNDERSTORM ACTIVITY ASSOCIATED WITH A SQUALL
LINE SHOULD MOVE EAST OF THE REGION SHORTLY AFTER DAYBREAK FRIDAY
MORNING. THE MAIN COLD FRONT IS FORECAST TO SWEEP ACROSS THE AREA
LATER FRIDAY MORNING AND THE AFTERNOON...WITH A POTENTIAL FOR MORE
STRONG TO MARGINALLY SEVERE THUNDERSTORMS. THE MAIN THREATS POSED BY
THIS ACTIVITY ARE STRONG TO DAMAGING WIND GUSTS AND HAIL. THE FRONT
SHOULD REACH NORTHWEST ALABAMA LATE FRIDAY MORNING...AND BE SOUTH AND
EAST OF THE REGION BY THE MID AFTERNOON.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL
IS POSSIBLE AFTER MIDNIGHT THROUGH FRIDAY MORNING.

In the hours before

Special weather statement, Oct 3, 1:38 AM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
138 AM CDT FRI OCT 3 2014

ALZ001-002-030730-
LAUDERDALE AL-COLBERT AL-
138 AM CDT FRI OCT 3 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LAUDERDALE AND
SOUTHEASTERN COLBERT COUNTIES UNTIL 230 AM CDT...

AT 137 AM CDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES WEST OF
UNDERWOOD-PETERSVILLE TO 7 MILES WEST OF LITTLEVILLE...AND MOVING
EAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH AND HEAVY RAINFALL WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
FLORENCE...MUSCLE SHOALS...SHEFFIELD...TUSCUMBIA...KILLEN...
LEXINGTON...LEIGHTON...ST. FLORIAN...UNDERWOOD-PETERSVILLE AND ST.
JOSEPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS LINE OF STORMS HAS PASSED.

&&

LAT...LON 3492 8788 3501 8760 3500 8738 3480 8736
      3480 8743 3470 8743 3459 8788
TIME...MOT...LOC 0637Z 253DEG 30KT 3490 8783 3463 8781

SL.77
Special weather statement, Oct 3, 1:46 AM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
146 AM CDT FRI OCT 3 2014

ALZ002>004-030730-
LAWRENCE AL-COLBERT AL-FRANKLIN AL-
146 AM CDT FRI OCT 3 2014

...SIGNIFICANT WEATHER ADVISORY FOR LAWRENCE...SOUTHEASTERN COLBERT
AND EASTERN FRANKLIN COUNTIES UNTIL 230 AM CDT...

AT 146 AM CDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR LITTLEVILLE TO PHIL
CAMPBELL...AND MOVING NORTHEAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH AND HEAVY RAINFALL WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
RUSSELLVILLE...MOULTON...PHIL CAMPBELL...TOWN CREEK...LITTLEVILLE...
LEIGHTON...COURTLAND...NORTH COURTLAND...HILLSBORO AND COLBERT
HEIGHTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS LINE OF STORMS HAS PASSED.

&&

LAT...LON 3481 8736 3475 8729 3476 8722 3475 8718
      3444 8713 3432 8776 3463 8779
TIME...MOT...LOC 0646Z 246DEG 37KT 3462 8773 3438 8772

SL.77
Local storm report, Oct 3, 2:15 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
215 AM CDT FRI OCT 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0111 AM     TSTM WND DMG     RED BAY                 34.44N 88.14W
10/03/2014                   FRANKLIN           AL   EMERGENCY MNGR

            DAMAGE WITHIN THE CITY OF RED BAY INCLUDES 2 ROOFS TORN
            OFF OF HOMES ALONG HIGHWAY 11 SOUTH. A TREE BLOWN ONTO A
            TRAILER HOME. TREES DOWN ON STADIUM STREET...BOSTIC
            STREET...AND MAIN STREET. POWER OUT THROUGHOUT MUCH OF
            THE TOWN OF RED BAY.

&&

KULA
Special weather statement, Oct 3, 2:19 AM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
219 AM CDT FRI OCT 3 2014

ALZ001-004-005-030800-
LAUDERDALE AL-LAWRENCE AL-LIMESTONE AL-
219 AM CDT FRI OCT 3 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LAUDERDALE...NORTHEASTERN
LAWRENCE AND LIMESTONE COUNTIES UNTIL 300 AM CDT...

AT 219 AM CDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM LEXINGTON TO NEAR
COURTLAND...AND MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH AND HEAVY RAINFALL WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ATHENS...ROGERSVILLE...ARDMORE...LEXINGTON...COURTLAND...TANNER...
NORTH COURTLAND...ELKMONT...ANDERSON AND LESTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS LINE OF STORMS HAS PASSED.

&&

LAT...LON 3499 8681 3491 8678 3476 8679 3466 8736
      3500 8740
TIME...MOT...LOC 0719Z 253DEG 27KT 3499 8737 3471 8733

SL.77
Local storm report, Oct 3, 2:30 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
230 AM CDT FRI OCT 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0206 AM     TSTM WND DMG     2 NE UNDERWOOD-PETERSVI 34.89N 87.67W
10/03/2014                   LAUDERDALE         AL   EMERGENCY MNGR

            A TREE WAS KNOCKED DOWN ONTO HIGHWAY 17 / CHISHOLM ROAD
            IN JACKSONBURG. A ONE CAR NON-INJURY ACCIDENT RESULTED.

&&

KULA
Special weather statement, Oct 3, 2:48 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
248 AM CDT FRI OCT 3 2014

ALZ005>007-030830-
MORGAN AL-MADISON AL-LIMESTONE AL-
248 AM CDT FRI OCT 3 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MORGAN...CENTRAL MADISON
AND SOUTHEASTERN LIMESTONE COUNTIES UNTIL 330 AM CDT...

AT 247 AM CDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR HARTSELLE...AND
MOVING EAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH AND HEAVY RAINFALL WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
HUNTSVILLE...DECATUR...MADISON...ATHENS...HARTSELLE...REDSTONE
ARSENAL...MOORES MILL...MERIDIANVILLE...PRICEVILLE AND OWENS CROSS
ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS LINE OF STORMS HAS PASSED.

&&

LAT...LON 3452 8638 3452 8639 3450 8639 3449 8653
      3454 8655 3450 8656 3449 8656 3447 8704
      3476 8702 3488 8646
TIME...MOT...LOC 0747Z 266DEG 39KT 3472 8701 3448 8701

SL.77

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 3, 12:34 AM CDTSpecial Weather StatementHUNColbert41 min
Oct 3, 12:59 AM CDTSpecial Weather StatementHUNColbert46 min
Oct 3, 1:04 AM CDTSpecial Weather StatementHUNFranklin41 min
Oct 3, 1:38 AM CDTSpecial Weather StatementHUNColbert, Lauderdale52 min
Oct 3, 1:46 AM CDTSpecial Weather StatementHUNLawrence44 min
Oct 3, 2:19 AM CDTSpecial Weather StatementHUNLimestone41 min
Oct 3, 2:22 AM CDTSevere Thunderstorm WarningHUNLauderdale, Lawrence, Limestone23 min
Oct 3, 2:48 AM CDTSpecial Weather StatementHUNMadison42 min
Oct 3, 3:10 AM CDTSpecial Weather StatementHUNMorgan50 min
Oct 3, 3:30 AM CDTSpecial Weather StatementHUNCullman45 min
Oct 3, 3:46 AM CDTSpecial Weather StatementHUNMarshall44 min
Oct 3, 4:11 AM CDTSevere Thunderstorm WarningHUNJackson15 min
Oct 3, 4:31 AM CDTSpecial Weather StatementHUNDeKalb44 min

Nearby

Tornado Warnings in Alabama, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.